1. Ле Ба Кхань Чинь, “Обратные теоремы для многоточечных аппроксимаций Паде”, Матем. сб., 181:10 (1990), 1306–1319  mathnet  mathscinet  zmath  adsnasa; Le ba Kkhan' Chin', “Inverse theorems for multipoint Padé approximants”, Math. USSR-Sb., 71:1 (1992), 149–161  crossref  isi
  2. Herbert Stahl, “On the convergence of generalized Padé approximants”, Constr Approx, 5:1 (1989), 221  crossref  mathscinet  zmath  isi
  3. Г. Л. Лопес, “Сходимость аппроксимаций Паде мероморфных функций стильтьесовского типа и сравнительная асимптотика для ортогональных многочленов”, Матем. сб., 136(178):2(6) (1988), 206–226  mathnet  mathscinet  zmath; G. L. Lopes, “Convergence of Padé approximants of Stieltjes type meromorphic functions and comparative asymptotics for orthogonal polynomials”, Math. USSR-Sb., 64:1 (1989), 207–227  crossref
  4. I Momoniat, “A de Montessus de Ballore theorem for best rational approximation over the whole plane”, Journal of Approximation Theory, 54:2 (1988), 123  crossref  mathscinet  zmath
  5. René Piedra, Lecture Notes in Mathematics, 1354, Approximation and Optimization, 1988, 188  crossref
  6. Reczek K., “Hyperbolic Approximation of Meromorphic Functions”, Lect. Notes Math., 1237 (1987), 73–78  crossref  mathscinet  zmath  isi
  7. Lagomasino G. Vavilov V., “Survey on Recent Advances in Inverse Problems of Pade-Approximation Theory”, Lect. Notes in Math., 1105 (1984), 11–26  crossref  mathscinet  zmath  isi
  8. D. S. Lubinsky, A. Sidi, “Convergence of linear and nonlinear Padé approximants from series of orthogonal polynomials”, Trans. Amer. Math. Soc., 278:1 (1983), 333  crossref
  9. А. А. Гончар, “О равномерной сходимости диагональных аппроксимаций Паде”, Матем. сб., 118(160):4(8) (1982), 535–556  mathnet  mathscinet  zmath; A. A. Gonchar, “On uniform convergence of diagonal Padé approximants”, Math. USSR-Sb., 46:4 (1983), 539–559  crossref  isi
  10. А. А. Гончар, “Полюсы строк таблицы Паде и мероморфное продолжение функций”, Матем. сб., 115(157):4(8) (1981), 590–613  mathnet  mathscinet  zmath; A. A. Gonchar, “Poles of rows of the Padé table and meromorphic continuation of functions”, Math. USSR-Sb., 43:4 (1982), 527–546  crossref
  11. Alphonse Magnus, Lecture Notes in Mathematics, 888, Padé Approximation and its Applications Amsterdam 1980, 1981, 300  crossref
  12. А. А. Гончар, К. Н. Лунгу, “Полюсы диагональных аппроксимаций Паде и аналитическое продолжение функций”, Матем. сб., 111(153):2 (1980), 279–292  mathnet  mathscinet  zmath; A. A. Gonchar, K. N. Lungu, “Poles of diagonal Padé approximants and the analytic continuation of functions”, Math. USSR-Sb., 39:2 (1981), 255–266  crossref  isi
  13. Г. Л. Лопес, “О сходимости аппроксимаций Паде для мероморфных функций стильтьесовского типа”, Матем. сб., 111(153):2 (1980), 308–316  mathnet  mathscinet  zmath; G. L. Lopes, “On the convergence of the Padé approximants for meromorphic functions of Stieltjes type”, Math. USSR-Sb., 39:2 (1981), 281–288  crossref  isi
  14. А. И. Аптекарев, “Асимптотика определителей Адамара и сходимость строк аппроксимаций Паде для суммы экспонент”, Матем. сб., 113(155):4(12) (1980), 520–537  mathnet  mathscinet  zmath; A. I. Aptekarev, “Asymptotics of Hadamard determinants and the convergence of rows of Padé approximants for sums of exponentials”, Math. USSR-Sb., 41:4 (1982), 427–441  crossref
  15. Р. К. Ковачева, “Обобщенные аппроксимации Паде и мероморфное продолжение функций”, Матем. сб., 109(151):3(7) (1979), 365–377  mathnet  mathscinet  zmath; R. K. Kovacheva, “Generalized Padé approximants and meromorphic continuation of functions”, Math. USSR-Sb., 37:3 (1980), 337–348  crossref  isi
  16. С. П. Суетин, “Обратные теоремы об обобщенных аппроксимациях Паде”, Матем. сб., 109(151):4(8) (1979), 629–646  mathnet  mathscinet  zmath; S. P. Suetin, “Inverse theorems on generalized Padé approximants”, Math. USSR-Sb., 37:4 (1980), 581–597  crossref  isi
  17. Hans Wallin, Lecture Notes in Mathematics, 747, Complex Analysis Joensuu 1978, 1979, 434  crossref
  18. С. П. Суетин, “О сходимости рациональных аппроксимаций полиномиальных разложений в областях мероморфности заданной функции”, Матем. сб., 105(147):3 (1978), 413–430  mathnet  mathscinet  zmath; S. P. Suetin, “On the convergence of rational approximations to polynomial expansions in domains of meromorphy of a given function”, Math. USSR-Sb., 34:3 (1978), 367–381  crossref
  19. А. А. Гончар, Г. Лопес Лагомасино, “О теореме Маркова для многоточечных аппроксимаций Паде”, Матем. сб., 105(147):4 (1978), 512–524  mathnet  mathscinet  zmath; A. A. Gonchar, G. López Lagomasino, “On Markov's theorem for multipoint Padé approximants”, Math. USSR-Sb., 34:4 (1978), 449–459  crossref  isi
  20. Е. А. Рахманов, “О сходимости диагональных аппроксимаций Паде”, Матем. сб., 104(146):2(10) (1977), 271–291  mathnet  mathscinet  zmath; E. A. Rakhmanov, “Convergence of diagonal Padé approximants”, Math. USSR-Sb., 33:2 (1977), 243–260  crossref  isi
Предыдущая
1
2
3
4
5
Следующая